# SDR FDEA201012094623

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A5237801120200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR STAY BRACKET IS CRACKED AT FRAME 68, BEAM 3. ACQUIRED MATERIAL ID FOR NEW STAY BRACKET IAW SRM 52-34-00, PO 680480.1.  FORMED NEW STAY IAW SRM 51-26-00.  ALODINED NEW STAY IAW SRM 51-21-10, PARA 4, PG 6.  PRIMED & PAINTED NEW STAY IAW SRM 51-23-10, PG 2.
